MAUDE Adverse Event Report: ANIKA THERAPEUTICS INC ORTHOVISC; SODIUM HYALURONATE FOR INTRA ARTICULATE INJECTION

ANIKA THERAPEUTICS INC ORTHOVISC; SODIUM HYALURONATE FOR INTRA ARTICULATE INJECTION
Model Number 630-254
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon conclusion of the plant investigation.
 
Event or Problem Description
The fda reported the following which was reported to the fda on mw5101384 by a clinic.The doctors office called in a new prescription for orthovisc for ilateral knee for four weeks.The doctor is aware that this is off-label dosing and wants to continue.Additional information was solicited.
 
Event or Problem Description
The fda reported the following which was reported to the fda on mw5101384 by a clinic.The doctors office called in a new prescription for orthovisc for ilateral knee for four weeks.The doctor is aware that this is off-label dosing and wants to continue.Additional information was solicited.See h10 for additional information.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon conclusion of the plant investigation.Additional information: the reported event is not confirmed.The lot number was not provided.A review of the manufacturing record could not be performed.Off label use is an anticipated risk with the use of this device.This case will be re-assessed upon receipt of new and relevant information and a supplemental report will be submitted.This case will be monitored for trending.

Brand Name
ORTHOVISC
Common Device Name
SODIUM HYALURONATE FOR INTRA ARTICULATE INJECTION
Manufacturer (Section D)
ANIKA THERAPEUTICS INC
32 wiggins avenue
bedford MA 01730
MDR Report Key12127295
Report Number3007093114-2021-00178
Device Sequence Number16514110
Product Code MOZ
UDI-Device Identifier10886705023110
UDI-Public10886705023110
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number630-254
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer05/14/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
MW5101384
Patient Sequence Number1